Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Excessive sweating and smell from body - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3587 Questions

User :   hello
Doctor :   hi
Doctor :  
how can i help you
User :  
i have a sweating problem and i wondered why i do
Doctor :  
your age
User :  
i just sweat under the armpits even in the cool weather
User :  
15
Doctor :  
how long have you noticed this
User :  
since about october last year
User :  
went to the doctors and she just said its a boy thing
User :  
but it just gets sticky and sometime can smell
Doctor :  
does it sweat only over there
User :  
yes
User :  
and groin area but thats normal
Doctor :   ok it is because you are growing
Doctor :  
there is hormonal changes occuring
Doctor :  
in your body
User :  
how long will this go on for
User :  
its stopping most of my social life because i dont want people to notice
Doctor :  
dont worry
Doctor :  
its not an odd thing
Doctor :  
is it there even for your dad
User :  
how long will it go on though. because ive found a girl i like and dont wont her to notice

Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Please co operate.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor